# SDR DHL2005740529

- Difficulty date: March 27, 2005
- Submitted: May 22, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Part time: 21,930 hours, 46,106 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT RT FUSELAGE SKIN 4 INCHES AFT OF STA 1342.4 STRINGER 22R.  REMOVED FASTENERS FOR ACCESS IAW B727 SRM 51-30-2 CUTOUT DAMAGED AREA ON RT FUSELAGE STA 1342 STR 22R AND 23R SIZE 3 X .750 INCHES AND 1 X .500 INCHES IAW B727 SRM 54-30-3 FIG 7.  FABRICATED DOUBLER REPAIR WITH 2024T3 .063 SIZE 16.750 X 10 INCHES PO 9002039 IAW B727 SRM 54-30-3 FIG 7 AND 54-30-2.  TREATED AND PRIMED PART AND AREA IAW B727 SRM 51-10-2 AND INSTALLED DOUBLER REPAIR IAW B727 SRM 54-30-3 AND 51-30-2.
